# SDR 2007UALA00278

- Difficulty date: February 2, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 61,246 hours, 9,976 cycles
- Engine: Pwa PW4060
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG SHOCK STRUT DOOR FOUND MISSING.   A/C FERRIED TO GSO FOR DOOR REPLACEMENT. ACCOMPLISHED DOOR INSTALL AND RIG CHECK. INSPECTED DOOR INSTALLATION PER MM32-12- 00.  CORRECTLY INSTALLED.  A/C RETURNED TO SERVICE.  DOOR EXPERIENCES AIR LOADS DURING LANDING & TAKEOFF.  SUSPECT VIBRATION CAUSED FAILURE OF DOOR MOUNTING.
